| Model Number |
04.01.0120 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-04-2025 lot 2315955: (b)(4) items manufactured and released on 22-11-2023.Expiration date: 2028-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 07-04-2025 on everse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot.2408541.Lot 2408541: (b)(4) items manufactured and released on 10-07-2024.Expiration date: 2029-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 3 months from primary, the patient came in reporting pain due to a dislocation of the liner for the glenosphere.The surgeon revised the liner, metaphysis and glenosphere.The surgery was completed successfully.